# SDR DALA2024020101451

- Difficulty date: January 30, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 23,386 hours, 8,913 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: UNKNOWN
- Condition: Torn
- Location: Lt Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4281828) WHILE PERFORMING INSPECTION OF DOOR MID LH PLUGS PER WORKCARD 5316-2224 B737- FOUND UPPER SEAL TORN. REPAIRED DAMAGED SEAL SECTION IAW B737 AMM 52-09.
